Review: could Vitamin b12 cause Rash (Rashes)?
Summary: Rash is found among people who take Vitamin b12, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Lipitor, and have Rheumatoid arthritis.
We study 2,481 people who have side effects while taking Vitamin b12 from FDA and social media. Among them, 45 have Rash. Find out below who they are, when they have Rash and more.
You are not alone: join a mobile support group for people who take Vitamin b12 and have Rash >>>
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from 2,978 Vitamin b12 users)
Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 151,029 Rash patients)
On Feb, 25, 2015: 2,474 people reported to have side effects when taking Vitamin b12. Among them, 48 people (1.94%) have Rash.
Time on Vitamin b12 when people have Rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Rash when taking Vitamin b12 * :
Age of people who have Rash when taking Vitamin b12 * :
Severity of Rash when taking Vitamin b12 ** :
|least||moderate||severe||most severe |
How people recovered from Rash ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Rheumatoid arthritis (5 people, 10.42%)
- Multiple myeloma (3 people, 6.25%)
- Non-small cell lung cancer (3 people, 6.25%)
- Hypertension (3 people, 6.25%)
- Anxiety (2 people, 4.17%)
Top co-used drugs for these people * :
- Lipitor (12 people, 25.00%)
- Aspirin (11 people, 22.92%)
- Folic acid (8 people, 16.67%)
- Celebrex (8 people, 16.67%)
- Multi-vitamin (6 people, 12.50%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of vitamin b12 and rash on
Do you have Rash while taking Vitamin B12?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin b12 and have Rash
- support group for people who take Vitamin b12
- support group for people who have Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What is the mortality rate for septicemia
A single sleepwalking episode. Recent termination of cigarette use.
- Anyone else loss of balance or falling down, just got 2nd loading dose?
Taking levequin, vitamin b12, cipro and Flagel.
Ty for help but Im really nervous about loss of balance and mental confusion.
- Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
- I take klonopin and diltiazem (calcium channel blocker blood pressure medicine) and am concerned about side effects. my accupuncturist recommends the ashwagandha. anyone have any issues with this?
I take these prescription medications but have been going to an accupuncturist since 2012. I have trouble sleeping at night without my clonazepam and take naps during the day and am having trouble losing weight. She thinks that my adrenal glands may be fatigued and told me to try something called Adrenal Response which contains Sensoril Ashwagandha. When I looked up Ashwaganda it said that it could interact with the Clonazepam or Klonopin and also with High blood pressure medication. I am a little concerned. I mentioned this to her and she said they both are metabolized by the liver and it should be ok to take it, just to take it an hour or more after I take the Clonazepam. Has anyone had any issues with interactions with their prescribed meds while taking Ashwagandha? I don't want to have to monitor my blood pressure because my blood pressure medication works good for me. Any help would be appreciated because I want to try it but I am a little scared too. Thanks, Crystal
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
More questions for: Vitamin b12, Rash
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Rash from eating kale
I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.
- Nexium and feeling cold (1 response)
I took Nexium (1 40mg capsule) and approximately 45 minutes later, I felt extremely cold. I could not get warm, even though I put on a polartec jacket and sat near a heater.
I also was extremely nauseated at the same time.
About 30 minutes after the incident began, it ended. I no longer was cold and I was no longer nauseated.
- I got pneumonia while taking topamax, obvious correlation
I do not take all the medicines above all the time but I am using an implanted pump giving me less than 2mg of dilaudid per day, 75 mg effexor daily and usually buspar. Dr prescribed topamax within 4 days I was hospitalized with Pneumonia, stayed a week came home a week had a clear chest x ray and the next week I got it again and was hospitalized 9 days that time. I knew I had been on the med but could not remember the side effect that made me come off previously until i started it again 2 days ago and woke today with Pneumonia again. Last time my pulmonologist said that the med in combination with the antidepressant which is all I take right now relaxes me too much and it paralyzes my choking reflex causing aspiration of saliva and ultimately waking up sick as the bacteria laced fluid goes crazy in the moist conditions of the lungs.
More reviews for: Vitamin b12, Rash
Comments from related studies:
From this study (1 year ago):
Had shingles diagnosed in June 2013. Could these itchy patches of bumps be shingles or medication caused?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.